# SDR YENA2022120501199

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 25,464 hours, 8,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156795
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,737 hours, 6,148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#828, MCO-EWR. 'AFTER DOING R3 ESCAPE SLIDE TASK CARDS. EMERGENCY LIGHTING SYS TEST FALL ON CIDS; REMOVED AND REPLACED AFT EPSU 13WL IAW 33-51-38. OPS CHECK, FAIL ON MCDU FOR CIDS SYS.'
